MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX TRAY; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX TRAY; SHOULDER JOINT METAL PROSTHESIS
Model Number TH +0 OFFSET 3.5MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
We did a primary reverse on a patient in (b)(6) on (b)(6) with dr (b)(6).Patient had a history of falls and was generally non compliant.Pt dislocated and we changed the 42x6mm poly to a 42x9mm poly on (b)(6).Pt dislocated again and we revised this pt again on (b)(6).This time when the doc opened the patient, the reverse tray and the poly were disassociated.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX TRAY
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7066491
Report Number3000931034-2017-00209
Device Sequence Number156071
Product Code KWS
UDI-Device Identifier03700386941078
UDI-Public03700386941078
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/19/2022
Device Model NumberTH +0 OFFSET 3.5MM
Device Catalogue NumberDWF520
Device Lot Number039
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight100